Selecta Mathematica

, Volume 16, Issue 4, pp 791–818 | Cite as

Generalized Jack polynomials and the representation theory of rational Cherednik algebras

  • Charles Dunkl
  • Stephen Griffeth


We apply the Dunkl–Opdam operators and generalized Jack polynomials to study category \({{\mathcal O}_c}\) for the rational Cherednik algebra of type G(r, p, n). We determine the set of aspherical values and, in case p = 1, answer a question of Iain Gordon on the ordering of category \({{\mathcal O}_c}\) .


Cherednik algebras Jack polynomials Norm formulae Morita equivalence 

Mathematics Subject Classification (2010)

Primary 05E05 05E10 05E15 16S35 20C30 Secondary 16D90 16S38 16T30 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Berest, Y., Chalykh, O.: Quasi-invariants of complex reflection groups. arxiv:0912.4518v1Google Scholar
  2. 2.
    Bezrukavnikov R., Etingof P.: Parabolic induction and restriction functors for rational Cherednik algebras. Selecta Math. (N.S.) 14(3–4), 397–425 (2009) arxiv:0803.3639zbMATHMathSciNetGoogle Scholar
  3. 3.
    Dunkl, C.: Symmetric and antisymmetric vector-valued Jack polynomials. arxiv:1001.4485Google Scholar
  4. 4.
    Dunkl C., Opdam E.: Dunkl operators for complex reflection groups. Proc. Lond. Math. Soc. (3) 86(1), 70–108 (2003) arXiv:math/0108185zbMATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Ginzburg V., Gordon I., Stafford T.: Differential operators and Cherednik algebras. Selecta Math. (N.S.) 14(3-4), 629–666 (2009)zbMATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    Ginzburg V., Guay E., Opdam E., Rouquier R.: On the category \({{\mathcal O}}\) for rational Cherednik algebras. Invent. Math. 154(3), 617–651 (2003) arXiv:math/0212036zbMATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    Gordon, I.: Quiver varieties, category O for rational Cherednik algebras, and Hecke algebras. Int. Math. Res. Pap. IMRP 2008, no. 3, Art. ID rpn006, 69 pp. arxiv:math/0703150Google Scholar
  8. 8.
    Gordon I., Stafford J.T.: Rational Cherednik algebras and Hilbert schemes. Adv. Math. 198(1), 222–274 (2005) arXiv:math/0407516zbMATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Graham J., Lehrer G.: Cellular algebras. Invent. Math. 123, 1134 (1996)MathSciNetGoogle Scholar
  10. 10.
    Griffeth, S.: Orthogonal functions generalizing Jack polynomials, to appear in Transactions of the American Mathematical Society. arXiv:0707.0251Google Scholar
  11. 11.
    Griffeth, S.: Towards a combinatorial representation theory for the rational Cherednik algebra of type G(r, p, n), to appear in Proceedings of the Edinburgh Mathematical Society. arXiv:math/0612733v3Google Scholar
  12. 12.
    Lyle S., Mathas A.: Blocks of cyclotomic Hecke algebras. Adv. Math. 216(2), 854–878 (2007) arXiv:math/0607451zbMATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    Macdonald I.: Symmetric functions and Hall polynomials, 2nd edn. Oxford Mathematical Monographs, Oxford (1995)zbMATHGoogle Scholar
  14. 14.
    Macdonald I.: Affine Hecke algebras and orthogonal polynomials. Cambridge University Press, Cambridge (2003)zbMATHCrossRefGoogle Scholar
  15. 15.
    Montarani S.: On some finite dimensional representations of symplectic reflection algebras associated to wreath products. Commun. Algebra 35(5), 1449–1467 (2007) arXiv:math/0411286zbMATHCrossRefMathSciNetGoogle Scholar
  16. 16.
    Rouquier R.: q-Schur algebras and complex reflection groups. Mosc. Math. J. 8(1), 119–158, 184 (2008). arXiv:math/0509252Google Scholar

Copyright information

© Springer Basel AG 2010

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of VirginiaCharlottesvilleUSA
  2. 2.School of MathematicsUniversity of EdinburghEdinburghUK

Personalised recommendations